# SDR SWAA2015072142097

- Difficulty date: June 10, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5940751
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME CORRODED AT BS 1037, LONGERON 30.  R & R FRAME IAW SRM.
